









FIM EUROPE

ALPE ADRIA INTERNATIONAL MOTORCYCLE CHAMPIONSHIP(CUP)

EMN: 10/600

SUPERSPORT 300 EUROPEAN CUP IMN: 701/02 SUPERSTOCK 1000 EUROPEAN CUP IMN: 701/02 FIM EUROPE SUPERMONO CUP IMN: 121/02

31.05-02.06.2019



SUPPLEMENTARY REGULATIONS

1. ANNOUNCEMENT

The **LUTEC RACING** will organize the race of the 2019 FIM Europe Alpe Adria International Motorcycle Championship (**EMN: 10/600**),

FIM Europe Supersport 300 European Cup (IMN:701/02),

FIM European Superstock 1000 Cup(IMN:120/23),

FIM Europe Supermono Cup(IMN:121/02).

This meeting will be take place from the 31st May till 02nd June 2019 at the TT ASSEN circuit.

2. THE SECRETARIAT OF THE ORGANISER

Address of the Organizing Committee:

Lutec Racing d.o.o

Automotodrom 1 51219 Čavle,Croatia VAT number:HR01306256663 Tel:+385 91 926 8954

E-mail:lutecracing@lutecracing.com

The race office will be opened:

On 30th May 2019. from 18,00 to 22,00 On 31st May 2019. from 07,00 to 19,00

The gate of the TT Assen circuit will be opened for the participants on May30 th (Thursday) at 17,00.

After 22,00 it is not possible to enter the paddock until 07,00 next morning.

3. CIRCUIT

The TT Assen circuit is <u>4,545 km</u> long. All races will be run clockwise. A drawing of the circuit is enclosed.

Adress: De Haar 9, 9405 TE Assen, Netherland

4. JURISDICTION

The event will be held in accordance with the FIM Europe/AACR Rules, FIM / AA Technical Rules and Sporting Code and these Supplementary Regulations.

5. OFFICIALS:

FIME Jury President: Martin Hejduk

AA Jury President: Mr. Martin Hejduk AMF

Representative of FMNR: TBA

Jury Members: Representative of the participating FMN's

AA Race Director: Mr. Robert Žiković

Clerk of the Course: TBA

Promotor Representative: Mr.Marko Erceg

AA Technical Delegate: Mr. Walter Glueck

Chief Medical Officer: TBA

Chief Timekeeper: CRONOMOTO

Environmental Steward: TBA

Secretary of the Meeting: Mr.Dario Rošulov Secretary of the Jury: Mr.Dario Rošulov

6. NUMBER OF RIDERS ALLOWED

Practice: 51 Rider

Admitted to the start of the race: 44 Rider

7. BRIEFING

All the riders must attend the compulsory briefing scheduled on **Friday 31st May 2019** at **19,00 h**

8. CATEGORIES AND CLASSES

Category I, Group A1, Solo motorcycles.

Acceptance of entries:

FIM Europe classes:

Supersport 300 European Cup Superstock 1000 European Cup Supermono Cup

Entrants and riders who are in possession of a valid FIM Europe CCR license with starting permission (if applicable) and corresponding insurance. For Supermono Cup a valid FIM Europe CCR promotional license with starting permisson.

Alpe Adria International Motorcycle Championship classes:

Motorcycles of the following classes are eligible:

AA Supersport 300

AA Superstock 600

AA Superstock 1000

AA Superbike

Support classes:

HONDA TALENT CHALLENGE CUP_supp.by Dunlop

Riders may participate in an **AACR** Event under the following conditions:

For all Alpe Adria Classes: Entrants and riders must be in possession of a valid national licence, annual or one event, for European Open events and a starting permission. **For the European Cup classes SSP 300 & SST 1000:** Entrants and riders must be in possession of a valid FIM Europe CCR Licence (annual or one Event) or a licence from another CONU,

together with a valid starting permission for the series in question.

<u>For the Supermono European Cup:</u> Entrants and riders must be in possession of a valid FIM Europe CCR promotional licence (annual or one Event),together with a valid starting permission for the series in question

9. ENTRIES, ENTRY FEE

All applications for entries must be done thru official **Lutec Racing** web site, **www.lutecracing.com**

Entry fees:

class	Pre –sale before event, closing date 25.05.2019	On site payment,or after event closing day
Alpe Adria Cup 600 And 1000	€300,00	€340,00
SUPERSPORT 300 EC & AA	€300,00	€340,00

HONDA TALENT	€340,00	€380,00
CHALLENGE		
SUPERSTOCK 600	€440,00	€480,00
SUPERSTOCK 1000	€440,00	€480,00
SBK	€480,00	€520,00

10. TECHNICAL AND ADMINISTRATIVE INSPECTION

No rider or machine is permitted to participate in the practice unless he/it has passed the technical inspections which will be held according to the time schedule, attached to this SR. The preliminary inspection for:

Class	Thursday 30 th May	Friday 31 st May	Saturday 01 st June
All classes	18h-22h	07h—21h	7.30- 12.00

Technical inspection will be placed in **TBA**. Administrative inspection will be placed in the office on the main building of the circuit. Drawings is enclosed

11. PRACTISING

According to the timetable attached.

It is strictly forbidden to ride on the course outside of the official practice periods. All laps will be timed. Each rider must have minimum 1 timed lap in order to be admitted to the race.

The maximum qualification time for the AA

Ch. equals to the best time plus 12% (112%)

The maximum qualifications time for the FIM Europe Supersport 300 class, must be at least equal to the best time plus 10% (110%).

Practice start zone after

Practice it's allowed after chequered flag

12. RACES AND DISTANCE

The races for all classes will be run according to the timetable (encl.). Time limit to complete the last lap is 5 minutes.

Starting procedure at the races will be in accordance with the AACR

01.18 The races will be held in any weather conditions.

The organizer of the event may cancel the race only in the case of force major.

Starting grid: 3-3-3

13. PENALTIES

The maximum speed in the pit lane is 60 km/h. The speed in the pit lane will be supervised. Exceeding the speed limit will be penalised as follows: Anytime € 50,--. The penalty must be paid 30 minutes latest before the start of the resp. class, otherwise the rider will be excluded. For pit lane - speeding during the start procedure and the race, the ride through penalty will be inflicted. In the case of a jump-start the ride through penalty will be inflicted.

14. PRIZES

First three (3) riders in each class will receive cups.

15. PRIZE-GIVING

The prize-giving ceremony will be held after each race at the podium.

16. PROTEST

All protests must be made in accordance with the requirements of the FIM Europe Disciplinary and Arbitration Codes/ AACR Rules and be accompanied by a fee of € 350 for AA classes and 350€ for FIME class. The fee for an appeal against the decision of the Steward Panel, if the decision is another as the RD decision, follows the FIM Europe fees, is € 650,00 (see FIM Europe Disciplinary and Arbitration Code in its current version – to be found in FIME yearbook 2019).

17. FUEL

A fuel station is in the circuit paddock 1. Fuel regulations: AACR TR APPENDIX D 2.7 Drawing of the paddock 1 is enclosed

18. INSURANCE

By endorsing the application form for entry the FMN of the rider certifies that the rider is insured in accordance with the FIME requirements.

In conformity with Article 110.1 of the Sporting Code, third party insurance in respect of riders covering accidents occurring during the meeting including practices will be the responsibility of the organizer.

The organizer disclaims all responsibility for damage to a motorcycle(s), its accessories and components arising out of an accident, fire or other cases.

19. RENUNCIATION OF ANY RECOURSE AGAINST SPORTING AUTHORITIES

Apart from the requirements of the FIME Sporting Code, riders and teams by participating renounce all rights of appeal against the organizer, his representatives or agents by arbitration or before a tribunal or any other manner not foreseen by the FIME Sporting Code for any damages for which they could be liable in consequence of all acts or omissions on the part of the organizer, his officials, representatives or agents in the application of these regulations or contributed to or arising out of their actions.

20. MEDICAL TREATMENT

The Medical Centre is situated in the paddock. The organizer together with the Medical Service will take care for the necessary medical treatment. The CMO decides upon whether a rider is fit or not especially after each fall. Therefore each rider must be checked after a fall by the CMO without any additional order. Otherwise the rider will be excluded.

21. PROTECTION OF ENVIRONMENTAL

According to the FMNR Environmental rules. The use of an environmental mat is compulsory. Each rider is responsible for his and his team's waste. Containers for waste must be used following their specification. It is strictly forbidden to leave any waste. Penalties against this will be in accordance with the Sporting Code. The organizer has the possibility to request all costs resulting of behavior against the Environmental Code of the FIM. It is forbidden to start competition bikes between 09:00 p.m. and 07:00 a.m.

22. LIMITATION OF LIABILITI

these Supplementary regulations and they will strictly observe them. Modifications, additions and interpretations of these Supplementary regulations are under exclusive competence of the management of the race and the Jury. Participants (incl., but not only: competitors, riders, mechanics, guests, etc.) take part in event at their own risk. They carry sole civil and criminal legal responsibility for any damages or injury caused by them or the vehicle they are using. Apart from the requirements of the Sporting Code FIM E, participants (incl., but not only: competitors, riders, mechanics, guests etc.) by participating renounce all rights of appeal against the organizer, his representatives or agents by arbitration of before a tribunal or any other manner not foreseen by the FIMe Sporting Code for any damages for which they could be liable in consequence of all acts or omissions on the part of organizer, his officials, representatives or agents in the application of these regulations or contributed to or arising out their actions. The interpretation of these regulations rests entirely with the Jury. In case of dispute, regarding interpretation or if there is any difference between the two official texts, the English text will prevail.

23. ADDITIONAL REGULATIONS

There may be only teams and Event participant's service vehicles inside the paddock. There must be a car pass visibly placed in each vehicle. Competitors must clear and leave the boxes by 06:30 pm and paddock by 08:00 pm on Sunday. Competitors and/or all the participants must respect the traffic signs in the paddock and the traffic laws are valid in the entire paddock. Maximum speed in the paddock is 30 km/h. Free movement of children less than 15 years of age on skates, skateboards, bicycles, motorcycles or minibikes is prohibited. Parents are liable for their children. Any drilling (or other derogation) in the asphalt is strictly forbidden under penalty in the whole area of circuit. Cleaning of vehicles with fuel or other solvents is prohibited. The ground in the paddock cannot be damaged from oil, fuel or other liquids. All the participants must keep the environment clean and avoid pollution. All waste must be put into the waste-bins; used oil must be put into special tanks.

24. CANCELLATION OF THE EVENT

Should circumstances or safety reasons demand it the event could be postponed or canceled. For this the organizer cannot be held responsible.

Enclosures:

- timetable
- drawing of the circuit
- -drawing of the paddock
- Rijeka,26.03.2019

Clerk of the Course: Mr.TBA Secretary of the Meeting:

Mr.Dario Rošulov

Approved on 03.04.2019

Martin Hejduk

FIM Europe Road Racing Commission Chairman



TT-circuit Assen

GP circuit 4.555 meter



S SAL SIMME FIRE		DETU	STORESTON S		Constant Con	
ALPE ADRIA INTERNA THURSDAY 30.05.2019	TIONAL MOTORCY	CLE CHAMPIONS	HIP			
THURSDAY 30.05.2018 Technical and administra		sses) 18:00h-22:00)h			
FRIDAY 31.05.2019 Technical and administra	ative inspection (all cla	sses) 07:00h-21:0	Ob			
All riders must attend the	compulsory briefing	scheduled at 20:00	lh			
CLASS TIN			RATION	I		
HONDA TC DUNLOP SSP300EUROPEAN	9:00-09:30	FREE PRA			30min	
CUP/SSP300AAIMC	09:35-10:05	FREE PRA	ACTICE		30min	
STK600	10:10-10:45	FREE PRA	АСПСЕ	_	35min	
STK1000EUROPEAN/ STK1000AAIMC	10:50-11:25	FREE PRA	АСПСЕ	35min		
SBK	11:30-12:10	FREE PRACTICE		40min		
IG KONIGSKLASSE	12:15-12:35	FREE PRA	АСПСЕ	20min		
FIME SUPERMONO CUP	12:40-13:00	FREE PRACTICE		20min		
		BREAK 1	3:00-13:45			
	**************************************	E7.		ľ	94 C T C C	
HONDA TC DUNLOP SSP300EUROPEAN	13:45-14:15	FREE PRA			30min	
CUP/SSP300AAIMC	14:20-14:50	FREE PRA	АСПСЕ		30min	
STK600	14:55-15:30	FREE PRA	ACTICE		35min	
STK1000EUROPEAN/ STK1000AAIMC	15:35-16:10	FREE PRA	ACTICE		35min	
SBK	16:15-16:55	FREE PRA	АСПСЕ		40min	
IG KONIGSKLASSE	17:00-17:25	QUALIFYING I	PRACTICE 1	1	25min	
		QUALIFYING I	macrier a		25min	
FIME SUPERMONO CUP	17:30-17:55	QUALIFTING	PRACTICE T		(880(6))(10)	
SUPERSON	TO COMM	DETU	SUPERSPORT		ACTION ACTS ACTS ACTION ACTS ACTS ACTION ACTS ACTS ACTS ACTS ACTS ACTS ACTS ACTS	
V mil	ARREN	AGING	TO FIN EUROPE CUP 10	200 10	7,14	
SATURDAY 01.06						
Technical and administra	ative inspection (all cla	isses) 07:00-12:00	Ş			
CLASS	TIME	SESS	ION		DURATION	
SSP300EUROPEAN CUP/SSP300AAIMC	10:00-10:25	QUALIFYING	PRACTICE		25min	
STK600	10:30-10:55	QUALIFYING	PRACTICE	5	25min	
STK1000EUROPEAN/		QUALIFYING	established to the second	38793		
STK1000AAIMC	11:00-11:25	Š.				
SBK	11:30-11:55	QUALIFYING		25min		
HONDA TC DUNLOP	12:00-12:25	QUALIFYING	PRACTICE	25min		
IG KONIGSKLASSE	12:30-12:50	QUALIFYING F	PRACTICE 2	20min		
FIME SUPERMONO CUP	12:55-13:15	QUALIFYING PRACTICE 2		20min		
		BREAK 1	3:15-14:00	•		
		R	ACE 1			
CLASS	SIGHTING LAP	WARM UP LAP	START RACE	NO.OF	DISTANCE	
SSP300EUROPEAN	14:05	14:17	14:20	LAPS 11	50.10km	
CUP/SSP300AAIMC				6 8		
STK600 STK1000EUROPEAN/	14:45	14:57	15:00	13	59,21km	
STK1000EUROPEAN STK1000AAIMC	15:25	15:37	15:40	14	63,77km	
SBK	16:05	16:17	16:20	15	68,32km	
IG KONIGSKLASSE	16:55	17:07	17:10	11	45,55km	
FIME SUPERMONO CUP	17:35	17:47	17:50	11	45,55km	
SUNDAY 02.06.20	119	Le .				
	(A)					
CLASS	TIME	SESSION			DURATION	
HONDA TC DUNLOP	11:00-11:10	WARM UP			10min	
SSP300EUROPEAN CUP/SSP300AAIMC	11:15-11:25	WARM UP			10min	
STK600	11:30-11:40	WARM UP			10min	
STK1000EUROPEAN	11:45-11:55	WARM UP			10min	
STK1000AAIMC SBK	12:00-12:10	WARM UP			10min	
Visite Control (Control (Contr	Language of the property of	1.0000000000000000000000000000000000000		-	E CANADA	
IG KONIGSKLASSE	12:15-12:25	WARM UP		- 4	10min	
FIME SUPERMONO CUP	12:30-12:40	WARM UP	CES	ليسا	10min	
		R	ACE 2			
CLASS	SIGHTING LAP	WARM UP LAP	START RACE	NO.OF LAPS	DISTANCE	
HONDA TC DUNLOP	12:45	12:57	13:00	13	59,21km	
SSP300EUROPEAN	13:30	13:42	13:45	11	50,10km	
CUP/SSP300AAIMC				6 8		
STK600	14:10	14:22	14:25	13	59,21km	
STK1000EUROPEAN/ STK1000AAIMC	14:50	15:02	15:05	14	63,77km	
SBK	15:30	15:42	15:45	15	68,32km	
IG KONIGSKLASSE	16:20	16:32	16:35	11	45,55km	
	17:00	17:12	17:15	11	9.00 MAGO	
FIME SUPERMONO CUP	17:00	11:12	17:13	3.00	45,55km	